# SDR AALA202208299721

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737
- Aircraft serial: 30079
- Aircraft time: 59,904 hours, 24,531 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY D AND E FAIL SMOKE DETECTORS CHECK. REMOVED AND REPLACED LAVATORY D (AALA202208299721) AND LAVATORY E (AALA202208299404) SMOKE DETECTORS PER B737NG AMM 26-14-01.
